MathSciNet Relay Station
MathSciNet bibliographic data
MR869228 17B10 (17B20)
Britten, D. J.; Lemire, F. W. A classification of simple Lie modules having a $1$-dimensional weight space. Trans. Amer. Math. Soc. 299 (1987), no. 2, 683–697.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement